# SDR REXA97036

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE WARNING ON CWP.  REPLACED AVIONICS SMOKE DETECTOR.  (M)
